|im in a similiar situation, a few years back I had a bad trip on lsd, were I basically detatched socially from my friends and was paranoid about what everyone thought of me, and perhaps feeling slightly the way you felt, I guess I havent felt the same since, and its ruining my life.
I was also a highly active marijuana user up untill a year ago, im sure that didnt help, but after my bad trip I seemed to gradually change to a anti social person, with weird thoughts and phobias, and I can have pretty bad anti social episodes/depression, and very low self confidence or esteem.
This has been going on for some time, and to cope I just became a house potatoe, never going out for years, playing video games and smoking weed all day, for years.
Every time I try to change things, I always seem to feel the same symptoms of being detatched from everyone and everything, and just fall back into my state of being anti social....I went to see a shrink a year ago he kind of sucked, and he put me on lexapro which didnt do a damn thing....I than thought I might have adult add, as I have difficulty concentrating and being able to handle conversations....
Now im wandering if I possibly have phycosis or some similiar disorder, im not completely crazy, as I dont see people or hear people who arent there, altough I do sometime sence things that arent there, like a paranoi, im easly distracted and all the sounds and sights around me kind of confuse me, but I also have disconected thoughts, im really not sure what to think, but im thinking of seeing a shrink soon in hopes it really is some mental condition that meds can help with, or if im just crazy.
However, im curios if the meds have helped you at all, if you want to talk further give me a email or aim screen name and ill message you sometime.
For anyone reading this, any ideas what could be wrong with me?
|i just wondered if you are playing a sick joke when you speak these things (and the other spiritual nut who has also been spreading sicko twisted things in these forums) the last thing you want to say to a schizophrenic is to tell them to either a)stop taking their medication or b)tell them their hallucinations are real. Its like telling a diabetic to stop taking insuline shots... It can have devastating consequences.
Obviously you are oblivious to the amount of damage you can cause coming onto a forum like this and saying these things. If I were you I would go away and not come back to this section. So far the input I have seen you put in forums, you are going to end up killing someone.